# SDR ASOA20150310013

- Difficulty date: March 10, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 34,725 hours, 19,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE RT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX R & R THE RT OVERWING LIGHT ASSY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
